ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Frequency and temperature-dependent mobility of a charged carrier on a randomly interrupted strand

Kumar, N and Jayannavar, AM (1982) Frequency and temperature-dependent mobility of a charged carrier on a randomly interrupted strand. In: Physical Review B: Condensed Matter, 25 (6). pp. 4291-4294.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (535Kb) | Request a copy
Official URL: http://prola.aps.org/abstract/PRB/v25/i6/p4291_1

Abstract

A randomly interrupted strand model of a one-dimensional conductor is considered. An exact analytical expression is obtained for the temperature-dependent ac mobility for a finite segment drawn at random, taking into account the reflecting barriers at the two open ends. The real part of mobility shows a broad resonance as a function of both frequency and temperature, and vanishes quadratically in the dc limit. The frequency (temperature) maximum shifts to higher values for higher temperatures (frequencies).

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 11 Aug 2009 10:04
Last Modified: 19 Sep 2010 05:38
URI: http://eprints.iisc.ernet.in/id/eprint/21773

Actions (login required)

View Item View Item